Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Chambolle - M. Goldman - M. Novaga

Representation, relaxation and convexity for variational problems in Wiener spaces

created by novaga on 28 Sep 2011
modified on 17 Apr 2016


Published Paper

Inserted: 28 sep 2011
Last Updated: 17 apr 2016

Journal: J. Math. Pures et Appl.
Volume: 99
Number: 4
Pages: 419-435
Year: 2013


We show convexity of solutions to a class of convex variational problems in the Gauss and in the Wiener space. An important tool in the proof is a representation formula for integral functionals in this in finite dimensional setting, that extends analogous results valid in the classical Euclidean framework.


Credits | Cookie policy | HTML 5 | CSS 2.1